# SDR ASOA201001746

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, RBL 27 AND RBL 36 INERCOSTAL REPAIR CLIPS ARE CRACKED FROM UPEPR FASTENER TO EDGE OF PART.  REPAIR TO THE INTERCOSTAL COMPLETED IAW REO 601R-53-41-059 AND MEETS ALL THEIR REQUIREMENTS
